# SDR W8PA960188

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15207927178
- Condition: Corroded
- Location: Bs 328-344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND SEAT TRAC, RBL 22, CORRODED AT BS 330, 333, 338 AND 342.  FOUND THE CORROSION TO BE OUT OF LIMITS.  REMOVED AND REPLACED SEAT TRACK FROM BS 328-344.  (M)
